The deeper peels will tend to lighten pigmentation, and make the pigmentation more uniform. The more aggressibe peels (phenol, TCA) can actually cause signigficant lightening of the skin which will be permanent.
Does Chemical Peel Improve Pigmentation?
Doctor Answers (6)
Chemical peels can help with pigment problems.
The properly selected chemical peel has the potential to correct hyperpigmentation. It is important to have an experienced physician evaluate your skin. Proper preparation using hydroquine and kojic acid as well as retin-A type products may be essential to reduce complications.
Chemical peels can improve pigmentation by evening out skin tones. Many different lasers on the market do the same thing and possibly more precisely. Lasers do not have to "worry" about being absorbed through the skin differently as one might expect with chemical peels.
You might also like...
Chemical Peels help pigmentation
Yes, chemical peels help pigmentation. Without pictures, it is impossible to give you specific advice on types of peels, but in general, the peels will help even out pigmentation. You may also want to consider products with hydroquinone to help even out your pigmentation as well.
Very much so!
Chemical peels remain one of the best options for dyschromia. It should be one of the options (along with laser and IPL) that you discuss with your dermatologist or plastic surgeon. I'd also suggest a pre-peel program individualized for your skin type, and a rigorous post-peel program to maintain the results.
Chemical Peel can improve pigmentation
Chemical peels can improve pigmentation in the right patient. Very darkly pigmented people may not be the best subjects for chemical peels except very low strength ones. The peels themselves vary quite a bit and must be properly chosen for your skin type.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.